scamelo Posted April 24, 2008 Report Share Posted April 24, 2008 To make a long story short back in 2003 while on vacation I started getting symptoms from feeling like food was stuck in throat ( it wasn't) shortly later escalating to loss of appetite, internal shaking, adrenaline rush feeling, tired, weak, could not sleep, chills and more. Had tons of tests, all basically negative except for small things. ( I was low in potassium from lack of eating) Life was good back then and I don't know what changed. I was 43 then, am 47 now and not in menopause per tests. I was also a very laid back relaxed person. Went to Cleveland Clinic a few months into this (everyone said it was anxiety, and ativan helped with the internal shaking) and they found at that time I had low BP on standing, and Heart rate went up ( orthostatic hypotension). Took a low dose beta blocker ( had been on this when this started, but got off thinking it was side effect), support hose, ate salt and in a short time, felt better and most symptoms went away. Only used ativan rarely after this. Only symptom that stayed is occasional internal shaking, but was not every day like before, so I learned to live with it and had an almost normal life until recently.Had vertigo December of 2007. Was resolved at a balance/therapy center in a few weeks, but still anxious about sleeping on left side even though with PT, I am ok on that side, but I still get anxious about laying on it, so I don't. Daughter is very sick, has stomach aches, been out of school for weeks. This is major stress for meI am back to internal shakes, bathroom many times an hour, chills, loss of appetite, weak, tired, falling asleep at 8:00 at night etc and sleeping until about 4:30 where I wake up and get the adrenaline rush feeling. Have lost weight due to no appetite. Things that never bothered me now make me anxious for no reason.I am using small amounts of ativan daily, don't want to be addicted. I am going to try buspar as I just got a prescription. I am concerned about the side effects of it and any other SSRI's I may have to try. Another thing to worry about!I also just found out last week I am pre-diabetic, but all these symptoms are not from that, and I have had them for 3 months.So had thryroid tested and routing bloodwork, all normal.I keep wondering what has changed as I used to be the most laid back person in the world and would take everything in stride. I talk to a councilor once a week, but seems we talk alot about my daughter and her problems.I want my old self back! can't stand feeling like this, horrible all the time. I have heard this could be peri-menopausal symtpoms.I can't stand feeling like this. Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.